Browse by Faculty

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Author | Item Type | No Grouping
Number of items: 11.

Abdo Ali Allahabi, Fateh (2011) The Existence-Uniqueness Theorem for a System of Differential Equations in the Spaces l2r+1. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 111-123. ISSN 1823-8343

Abdul Hamid, Rohana and Md Arifin, Norihan and Nazar, Roslinda and Md Ali, Fadzilah (2011) Radiation Effects on Marangoni Convection over a Flat Surface with Suction and Injection. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 13-25. ISSN 1823-8343

Abdul Majid, Zanariah and Waeleh, Nazreen and Ismail, Fudziah and Suleiman, Mohamed (2011) Solving general fourth order ODEs directly using four point block method. In: International Conference on Applied Analysis and Algebra, 29-2 July 2011, Istanbul, Turkey.

Ashurov, Ravshan and Butaev, Almaz (2011) The Diffusion Equation with Piecewise Smooth Initial Conditions. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 101-110. ISSN 1823-8343

Fang, Yen Yen and Ahmad, Noorani and Kassim, Suraiya (2011) A Multistate Approach to Estimating the Net Survival Function in the Presence of Competing Risks. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 125-141. ISSN 1823-8343

Kartono, Agus and Mamat, Mustafa (2011) A Study of the Pseudostate-Close-Coupling Method Using a Non-Orthogonal Laguerre-L2 Basis in the Intermediate Energy. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 61-83. ISSN 1823-8343

M., Ganjali and H., Zahed (2011) Analyzing Data with Missing Continuous Covariates by Multiple Imputation Using Proper Imputation. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 27-44. ISSN 1823-8343

M. J., Jeyanthi and Kilicman, Adem and Missier, S. Pious and P., Thangavelu (2011) Λr -Sets and Separation Axioms. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 45-60. ISSN 1823-8343

Mohana Sundaram, Muthuvalu and Sulaiman, Jumat (2011) Numerical Solution of Second Kind Linear Fredholm Integral Equations Using QSGS Iterative Method with High-Order Newton-Cotes Quadrature Schemes. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 85-100. ISSN 1823-8343

Rakhimov, I. S. and Atan, K. A. M. (2011) Isomorphism classes and invariants of finite dimensional filiform Leibniz algebras. In: International Conference on Ring Theory, 14-18 July 2011, Rusia.

Waryano Sunaryo, Mada Sanjaya and Mamat, Mustafa and Salleh, Zabidin and Ismail, Mohd and Mohamad Noor, Noor Maizura (2011) Numerical Simulation Dynamical Model of Three Species Food Chain with Holling Type-II Functional Response. Malaysian Journal of Mathematical Sciences, 5 (1). pp. 1-12. ISSN 1823-8343

This list was generated on Sat May 25 09:12:04 2013 MYT.

Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.